# SDR DALA2019042202567

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,847 hours, 21,927 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SAFETY PIN ON THE LT OVERWING SLIDE PACK.  THE LT OVERWING SLIDE PACK.WAS REMOVED AND REPLACED.
